Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publikationen

2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1599920
Ahlswede, Rudolf, Aydinian, Haratyun, and Khachatrian, Levon H. 2006. “Intersection theorems under dimension constraints”. Journal of Combinatorial Theory, Series A 113 (3): 483-519.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597073
Ahlswede, Rudolf, and Blinovsky, Vladimir. 2006. “Maximal sets of numbers not containing k+1 pairwise coprimes and having divisors from a specified set of primes”. JOURNAL OF COMBINATORIAL THEORY SERIES A 113 (8): 1621-1628.
PUB | DOI | WoS
 
2003 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1611224
Ahlswede, Rudolf, and Khachatrian, Levon H. 2003. “Cone dependence - A basic combinatorial concept”, Designs, Codes and Cryptography, 29 (1-3): 29-40.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625316
Ahlswede, Rudolf, and Zhang, Zhen. 1998. “Code pairs with specified parity of the Hamming distances”. DISCRETE MATHEMATICS 188 (1-3): 1-11.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="extremal problems"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung